RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 145–146 (Mi mz930)  

Brief Communications

Continuity in the sense of Kudryavtsev for elliptic mappings

Yu. A. Peshkichev

Rudnenskii Industrial Intitute

DOI: https://doi.org/10.4213/mzm930

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 128–129

Bibliographic databases:

Received: 12.10.1999

Citation: Yu. A. Peshkichev, “Continuity in the sense of Kudryavtsev for elliptic mappings”, Mat. Zametki, 68:1 (2000), 145–146; Math. Notes, 68:1 (2000), 128–129

Citation in format AMSBIB
\Bibitem{Pes00}
\by Yu.~A.~Peshkichev
\paper Continuity in the sense of Kudryavtsev for elliptic mappings
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 145--146
\mathnet{http://mi.mathnet.ru/mz930}
\crossref{https://doi.org/10.4213/mzm930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818970}
\zmath{https://zbmath.org/?q=an:1007.26005}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 128--129
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz930
  • https://doi.org/10.4213/mzm930
  • http://mi.mathnet.ru/eng/mz/v68/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:99
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020